# SDR SWAA2025052771085

- Difficulty date: May 14, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N8690A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36916
- Aircraft time: 29,814 hours, 14,669 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT. HORIZONTAL STAB L/E UPPER FWD SLIDE SEAL CRACKED.<[01] REMOVED AND REPLACED R/H HORIZONTAL STAB SLIDE SEAL IAW AMM 53-31-31/401;[02] TASK C/W
